# SDR C1HA200294004

- Difficulty date: February 11, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FIRST TAKEOFF ATTEMPT, RECEIVED TAKEOFF WARNING HORN.  BRAKES SET 1.4 EPR ALL ENGINES, FLAPS 15 DEGREES, APU OFF, STAB TRIM IN GREEN ARC, AND SPEED BRAKE STOWED.  ON RUNWAY VERIFIED ALL POSSIBLE INPUTS.  MOVED STAB TRIM REV AND FWD.  THE HORN CONTINUED TO SOUND UNTIL REDUCED THRUST.  MAX SPEED REACHED WAS 30 KTS.  TAXIED CLEAR OF RUNWAY.  RETESTED TAKEOFF WARNING HORN SYSTEM.  THIS TIME IT FUNCTIONED PROPERLY.
